# SDR CALA2024121603070

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1695 FAIL ON FUNCTIONAL CHECK.  REMOVED AND REPLACED BATTERY PACK M1695 NEW. IAW AMM 33-51-06-960-805. OPERATIONAL TEST GOOD FOR SERVICE
